RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1967, Volume 22, Issue 2(134), Pages 121–122 (Mi umn5737)  

This article is cited in 1 scientific paper (total in 2 paper)

In the Moscow Mathematical Society
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

Certain properties of general function series

E. M. Nikishin


Full text: PDF file (194 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 06.12.1966

Citation: E. M. Nikishin, “Certain properties of general function series”, Uspekhi Mat. Nauk, 22:2(134) (1967), 121–122

Citation in format AMSBIB
\Bibitem{Nik67}
\by E.~M.~Nikishin
\paper Certain properties of general function series
\jour Uspekhi Mat. Nauk
\yr 1967
\vol 22
\issue 2(134)
\pages 121--122
\mathnet{http://mi.mathnet.ru/umn5737}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=208219}


Linking options:
  • http://mi.mathnet.ru/eng/umn5737
  • http://mi.mathnet.ru/eng/umn/v22/i2/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Nikishin, P. L. Ulyanov, “Ob absolyutnoi i bezuslovnoi skhodimosti”, UMN, 22:3(135) (1967), 240–242  mathnet  mathscinet
    2. A. G. Vitushkin, A. A. Gonchar, B. S. Kashin, A. I. Kostrikin, S. M. Nikol'skii, S. P. Novikov, P. L. Ul'yanov, L. D. Faddeev, “Evgenii Mikhailovich Nikishin (obituary)”, Russian Math. Surveys, 42:5 (1987), 153–160  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:154
    Full text:70
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019